# SDR UPS96221516

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BS 1130 FRAME UPPER FLANGE ABOVE STR 29R IS DENTED AND CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-40-3 AND SRM 51-10-6.
